# SDR DXTA2024021310883

- Difficulty date: February 12, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 9,134 hours, 7,076 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Main Pax
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DOOR PAX OPEN WARNING CAS CLIMBING THROUGH FL190. MESSAGE WOULD COME AND GO FOR A MINUTE OR SO AT A TIME. NO PRESSURIZATION ISSUES NOTED. UPON LANDING, RED HANDLE VERIFIED DOWN AND ALL GREEN FLAGS NOTED VISIBLE.  POWERED UP AIRCRAFT CYCLED DOOR 6 TIMES. FOUND DOOR INDICATION WORKING NORMALLY BUT WHY INSPECTING DOOR FOUND THE DOOR VENT SEAL HALF WAY OFF AND THE DOOR HANDEL IS STIFF WHILE OPERATING DOOR. NOTIFIED MCC OF FINDINGS. SEALANT IS ON ORDER TO FIX THE SEAL. 2/12/24 DS REMOVED VENT DOOR APPLIED SEALANT P/N M2050131-2. CLEANED AND LUBED DOOR PINS. DOOR OPERATING SMOOTHER. RE INSTALLED VENT DOOR. OPS CHECK GOOD WORK DONE IAW AMM 52-10-22 AND 52-11-21
